Volume 33, Issue 2
New Fixed Point Results of Generalized g-Quasi-Contractions in Cone b-Metric Spaces Over Banach Algebras

S. Xu ,  S. Cheng ,  S. Aleksic and Y. Piao

10.4208/ata.2017.v33.n2.3

Anal. Theory Appl., 33 (2017), pp. 118-133

Preview Full PDF BiBTex 192 614
  • Abstract

In this paper, we introduce the concept of generalized g-quasi-contractions in the setting of cone b-metric spaces over Banach algebras. By omitting the assumption of normality we establish common fixed point theorems for the generalized g-quasi-contractions with the spectral radius r(λ) of the g-quasi-contractive constant vector λsatisfying r(λ)∈ [0,{1}/{s}) in the setting of cone b-metric spaces over Banach algebras, where the coefficient s satisfies s≥ 1. The main resultsgeneralize, extend and unify several well-known comparable resultsin the literature.

  • History

Published online: 2017-05

  • AMS Subject Headings

54H25, 47H10

  • Cited by